MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 14.0MM MEDULLARY REAMER HEAD

OBERDORF SYNTHES PRODUKTIONS GMBH 14.0MM MEDULLARY REAMER HEAD
Catalog Number 352.140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date during an unknown procedure, the reamer head broke off and part of the device remained inside the patient's body.There was a surgical delay of thirty (30) minutes.It is unknown how the procedure was completed.Patient and procedure outcome was unknown.This report is for one (1)14.0 mm medullary reamer head.This is report 1 of 1 for complaint (b)(4).

Brand Name
14.0MM MEDULLARY REAMER HEAD
Common Device Name
REAMER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8749295
Report Number8030965-2019-65925
Device Sequence Number2155126
Product Code HTO
UDI-Device Identifier07611819243804
UDI-Public(01)07611819243804
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number352.140
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;